# SDR ASAA0610310

- Difficulty date: March 29, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 60,349 hours, 53,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6948948501
- Condition: Corroded
- Location: Bs 350-366
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED.  STRINGER SPLICE REPAIRED IAW SRM 53 10 1 AND EA 5310 02588.
